Feet

carl1968
By carl1968 Latest Reply 2009-06-02 08:06:28 -0500
Started 2009-05-23 00:13:53 -0500

I have type 2 diabetes and my feet are turning all sorts of different colors plus totally random shooting pains throughout each day. Anybody got any opinions on that situation?


5 replies

Gabby
GabbyPA 2009-06-02 08:06:28 -0500 Report

It does sound like the start of neuropathy. The different colors could be a sign of poor circulation. The one thing that I find that helps me with my pain is to exercise. Specially using my legs. I find when I am walking my 30 min a day, my pain is much less.
Of course, better control will help also, but that usually comes when I exercise every day as well.Funny how that works. LOL

Dancehawk
Dancehawk 2009-05-23 09:41:27 -0500 Report

yep and what are your numbers? your sugar sounds like your up high or spiking a lot, get to your doctor, increase water and exercising too,

then go to www.diabetic-diet-secrets.com down load the pdf book and in there is a lot of info to control diet and get off meds, plus a soft ware link to help you see what foods are good what are bad.
the sites very very helpful .

hugs
cath

Debe Pendice
Debe Pendice 2009-05-23 06:01:33 -0500 Report

Sounds to me like what is called neuropathy. You should see your PCP or Endo about this. There are great discussions on this on the site. Also sometimes shooting pain can result in low potassium. Keep us informed on whats going on…Debe

Antique-Dave
Antique-Dave 2009-05-23 09:56:41 -0500 Report

I did not know that about potassium, I was having those shooting pains too but they have stopped completely, I'm sure that prior to dx it was low, recent lab says potassium is in the correct range.

Next Discussion: TCOYD Class #5 »